Browse Title Index


 
Issue Title
 
Vol 21, No 1 (2013) BOUNDED WEAK SOLUTION FOR THE HAMILTONIAN SYSTEM Abstract   PDF
Q-Heung Choi, Tacksun Jung
 
Vol 23, No 2 (2015) Boundedness in Perturbed functional differential systems via $t_{\infty}$-similarity Abstract   PDF
Sang Il Choi, Yoon Hoe Goo
 
Vol 24, No 4 (2016) Boundedness in nonlinear perturbed differential systems via $t_{\infty}$-similarity Abstract   PDF
Dong Man Im, Yoon Hoe Goo
 
Vol 28, No 4 (2020) Bounds of Hankel determinants for analytic function Abstract   PDF
Bülent Nafi Örnek
 
Vol 27, No 2 (2019) Certain results involving fractional operators and special functions Abstract   PDF
Arman Aghili
 
Vol 28, No 4 (2020) Certain solitons on generalized $(\kappa, \mu)$ contact metric manifolds Abstract   PDF
Avijit Sarkar, Pradip Bhakta
 
Vol 23, No 1 (2015) Change of scale formulas for function space integrals related with Fourier-Feynman transform and convolution on $C_{a,b}[0,T]$ Abstract   PDF
Bong Jin Kim, Byoung Soo Kim, Il Yoo
 
Vol 28, No 3 (2020) Characterizations for totally geodesic submanifolds of $(\kappa,\mu)$-paracontact metric manifolds Abstract   PDF
Mehmet Atceken, Pakize Uygun
 
Vol 22, No 1 (2014) Characterizations of graded Prufer $\star$-multiplication domains Abstract   PDF
Parviz sahandi
 
Vol 27, No 2 (2019) Characterizing functions fixed by a weighted Berezin transform in the bidisc Abstract   PDF
Jaesung Lee
 
Vol 28, No 2 (2020) CIS codes over ${\mathbb F}_4$ Abstract   PDF
Hyun Jin Kim
 
Vol 20, No 2 (2012) CLASSIFICATION OF TWO-REGULAR DIGRAPHS WITH MAXIMUM DIAMETER Abstract   PDF
Byeong Moon Kim, Byung Chul Song, Woonjae Hwang
 
Vol 28, No 3 (2020) Closure filters and prime fuzzy closure filters of $MS-$algebras Abstract   PDF
Rafi Noorbhasha, Ravikumar Bandaru, Kar Ping Shum
 
Vol 25, No 4 (2017) (Co) retractability and (Co) Semi-potency Abstract   PDF
Hamza Ibrahim Hakmi
 
Vol 22, No 2 (2014) Coincidences of different types of fuzzy ideals in ordered $\Gamma$-semigroups Abstract   PDF
Arunothai Kanlaya, Aiyared Iampan
 
Vol 22, No 2 (2014) Combinatorial interpretations of the orthogonality relations for spin characters of $\tilde{S_n}$ Abstract   PDF
Jaejin Lee
 
Vol 28, No 4 (2020) Common fixed point of generalized asymptotic pointwise (quasi-) nonexpansive mappings in hyperbolic spaces Abstract   PDF
Khairul Saleh, Hafiz Fukhar-ud-din
 
Vol 27, No 3 (2019) Common fixed point results for non-compatible R-weakly commuting mappings in probabilistic semimetric spaces using control functions Abstract   PDF
Krishnapada Das
 
Vol 28, No 3 (2020) Commutative single power cyclic hypergroups of order 4 and period 2 Abstract   PDF
M.R. Kheradmand, Bijan Davvaz
 
Vol 28, No 3 (2020) Commutators and anti-commutators having automorphisms on Lie ideals in prime rings Abstract   PDF
Mohd Arif Raza, Hussain Alhazmi
 
Vol 19, No 4 (2011) COMPARISON OF COMPUTER PROGRAMS WHICH USED IN STATISTICS TEACHING Abstract   PDF
Hyeyoung Oh
 
Vol 23, No 3 (2015) Complex factorizations of the generalized Fibonacci sequences $\{q_n\}$ Abstract   PDF
Sang Pyo Jun
 
Vol 26, No 4 (2018) Complex valued dislocated metric spaces Abstract   PDF
Ozgur Ege, Ismet Karaca
 
Vol 24, No 3 (2016) Computation of $\lambda$-invariant Abstract   PDF
Jangheon Oh
 
Vol 24, No 3 (2016) Conditional integral transforms and convolutions for a general vector-valued conditioning functions Abstract   PDF
Bong Jin Kim, Byoung Soo Kim
 
Vol 28, No 4 (2020) Conormal derivative problem for elliptic equations in divergence form with partial Dini mean oscillation coefficients Abstract   PDF
Jongkeun Choi
 
Vol 21, No 3 (2013) Construction of the first layer of anti-cyclotomic extension Abstract   PDF
Jangheon Oh
 
Vol 26, No 2 (2018) Construction of the Hilbert class field of some imaginary quadratic fields Abstract   PDF
Jangheon Oh
 
Vol 26, No 2 (2018) Construction of $\Gamma$-algebra and $\Gamma$-Lie admissible algebras Abstract   PDF
A.H. Rezaei, Bijan Davvaz
 
Vol 23, No 3 (2015) Constructive approximation by neural networks with positive integer weights Abstract   PDF
Bum Il Hong, Nahmwoo Hahm
 
Vol 25, No 3 (2017) Constructive proof for the positivity of the orbit polynomial $O_d^{n,2}(q)$ Abstract   PDF
Jaejin Lee
 
Vol 25, No 2 (2017) Continued fractions and the density of graphs of some functions Abstract   PDF
Hi-joon Chae, Byungheup Jun, Jungyun Lee
 
Vol 21, No 1 (2013) CONTINUITY OF THE SPECTRUM ON A CLASS A(k) Abstract   PDF
In Ho Jeon, In Hyoun Kim
 
Vol 21, No 1 (2013) CONTINUITY OF THE SPECTRUM ON (classA)* Abstract   PDF
Jae Won Lee, In Ho Jeon
 
Vol 27, No 4 (2019) Convergence of a continuation method under majorant conditions} Abstract   PDF
Shwet Nisha, P. K. Parida, Chandni Kumari
 
Vol 21, No 3 (2013) Convergence of an iterative algorithm for systems of generalized variational inequalities Abstract   PDF
Jae Ug Jeong
 
Vol 22, No 2 (2014) Convergence of $C_0$ semigroups in the weak topology Abstract   PDF
Young Seop Lee
 
Vol 19, No 1 (2011) CONVERGENCE OF INTEGRABLE SEMIGROUPS Abstract   PDF
Young S. Lee
 
Vol 22, No 2 (2014) Convergence theorems for the Choquet-Pettis integral Abstract   PDF
Chun-Kee Park
 
Vol 18, No 4 (2010) CONVERGENCE THEOREMS OF ITERATIVE ALGORITHMS FOR A GENERAL SYSTEM OF VARIATIONAL INEQUALITIES WITH APPLICATIONS Abstract   PDF
Shin Min Kang, Young Chel Kwun, Xiaoling Qin
 
Vol 26, No 4 (2018) Corrigendum to "Positive Solutions of Superlinear and Sublinear Boundary Value Problems" [Korean J. Math. 25 (2017), 37--43] Abstract   PDF
Juan A. Gatica, Yun-Ho Kim
 
Vol 27, No 2 (2019) Crossed semimodules and cat$^{\bf 1}$-monoids Abstract   PDF
Sedat Temel
 
Vol 23, No 4 (2015) Cubic partition pairs weighted by the parity of the crank Abstract   PDF
Byungchan Kim
 
Vol 19, No 3 (2011) CYCLES OF CHARACTERISTIC MATRICES OF CELLULAR AUTOMATA WITH PERIODIC BOUNDARY CONDITION Abstract   PDF
Jae-Gyeom Kim
 
Vol 27, No 3 (2019) Cyclic codes over the ring of 4-adic integers of lengths 15, 17 and 19 Abstract   PDF
Young Ho Park
 
Vol 28, No 1 (2020) $C^*$-algebra valued symmetric spaces and fixed point results with an application Abstract   PDF
Mohammad Asim, Mohammad Imdad
 
Vol 21, No 3 (2013) Defining equations of $X_1(2N)$ Abstract   PDF
Daeyeol Jeon
 
Vol 22, No 2 (2014) Degree of approximation by periodic neural networks Abstract   PDF
Nahmwoo Hahm, Bum Il Hong
 
Vol 24, No 3 (2016) Derivations of UP-algebras Abstract   PDF
Kaewta Sawika, Rossukon Intasan, Arocha Kaewwasri, Aiyared Iampan
 
Vol 26, No 3 (2018) Derived crossed modules Abstract   PDF
Tunçar Şahan
 
101 - 150 of 543 Items << < 1 2 3 4 5 6 7 8 9 10 > >> 


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr